# SDR CALA2023070702196

- Difficulty date: July 6, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 81,072 hours, 9,464 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: UNKNOWN
- Condition: Unknown
- Location: Door 3r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 3R NOT DISPLAYING ARMED DOOR 3R AFT YELLOW INDICATIOR FOR DOOR ARMED TRASNPARENT COVER FOUND INSTALLED BACKWORDS , NOT POSSIBLE TO SEE THE YELLOW MARK IN THAT WAY. COVER REFITTED CORRECTLY AND INDICATION IS VISIBLE WHEN DOOR ARMED.
